# SDR UPS07851239

- Difficulty date: December 2, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,171 hours, 26,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP BROKEN BRACKET ON FUSELAGE ABOVE LEADING EDGE AUX TANK, L/WING.  REMOVED, FABRICATED AND INSTALLED REPAIR BRACKET ON L/WING AUX TANK STA XCW 69.500 IAW SRM 51-3-00-01, AND DWG 5769482.
